Purplish Discoloration of Urine in a Patient Receiving Cefiderocol: A Rare Adverse Effect.
Аннотация
Drug-induced urine discoloration, although usually benign, can still raise concern in healthcare facilities. This case report presents the second case of purple urine discoloration associated with cefiderocol in a 64-year-old male admitted to the intensive care unit for ventilator-associated pneumonia. The patient required broad-spectrum antibiotic treatment with vancomycin, cefiderocol, amikacin, and micafungin. On the fourth day after initiating antibiotics, the presence of purplish urine in the foley bag was noted. Urinalysis showed 11-25 red blood cells/hpf, but cultures ruled out urinary tract infection. Further laboratory workup did not reveal any evidence of hemolysis or rhabdomyolysis. Cultures from the endotracheal aspirate grew multidrug-resistant Pseudomonas. Cefiderocol and amikacin were continued to complete a seven-day course. Two days after completion of the cefiderocol course, the urine discoloration cleared up, providing strong evidence that cefiderocol was the cause of the discoloration.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.